Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 56 (1991), 407
Original Article: Math. Comp. 28 (1974), 499-503.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Gautschi, On generating orthogonal polynomals, SIAM J. Sci. Statist. Comput. 3 (1982), 289-317. MR 667829 (84e:65022)

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society